# SDR AALA20141201003

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 80,912 hours, 12,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB A BURNING ODOR WAS DETECTED IN CABIN & COCKPIT.  QRH PROCEDURE PERFORMED.  ODOR & FUMES WERE INTERMITTENT DURING APPROACH.  PERFORMED ENG & APU RUNS WITH NO ODOR FINDINGS.  INSPECTED CARGO & ELECTRONICS COMPARTMENTS WITH NO ODOR FINDINGS.  FOUND FWD CARGO SMOKE DETECTOR FAN INOPERATIVE.  R & R FAN.  SYS CHECKED NORMAL.
